Is flexeril addictive?

Question is Closed Report Mark as Favorite

Answers (2)

11 Feb 2010

Yes you can become addicted to Flexeril. Only take is as prescribed and talk to your doctor about any side effects that you experience. I hope this helps. Good luck to you!

Votes: +0

11 Feb 2010

If you take Flexeril for a long time and stop suddenly you could possibly experience withdrawal symptoms such as nausea, headache and a general feeling of being unwell.

In practice though withdrawal symptoms have not been reported with Flexeril.

See: http://www.drugs.com/pro/flexeril.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Flexeril-zanaflex?

My doctor gave me zanaflex 4mg and took me off flexeril because i told her that the flexeril was like taking water,i had noticed no difference ...

1 answer 13 Feb 2010

Can flexeril can weight gain or bloating?

I have been on flexeril for only one week and I have gained 6.5 pounds since starting this medication, is that normal? Can it just be making my body ...

1 answer 6 May 2010

I stopped taking flexeril about 10 days ago and for the last five or six days my body is itching?

all over-no rash just constant itch. Is there any connection with my withdrawl of flexeril and my itching?

1 answer 6 Jun 2010

Which is stronger? Flexeril or Soma?

10mg flexeril

4 answers 3 Jul 2010